Alert archive / Utah / Frost Advisories in 2007
Frost Advisory 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this frost advisory at Nov 21, 2007, 3:08 PM MST. It took effect at Nov 22, 2007, 3:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2007, 3:08 PM MST (22:08 UTC)
- In effect from
- Nov 22, 2007, 3:00 AM MST
- Expired
- Nov 22, 2007, 9:00 AM MST
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 212208 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 308 PM MST WED NOV 21 2007 ...AREAS OF FROST TONIGHT ACROSS UTAHS DIXIE... UTZ019-220600- /O.NEW.KSLC.FR.Y.0002.071122T1000Z-071122T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 308 PM MST WED NOV 21 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MST THURSDAY FOR UTAHS DIXIE... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST THURSDAY FOR UTAHS DIXIE. A COLD AIRMASS WHICH HAS SETTLED ACROSS THE REGION...WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS UTAHS DIXIE LATE TONIGHT. THIS WILL RESULT IN AREAS OF FROST ACROSS THE AREA...INCLUDING ST GEORGE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 WWUS75 KSLC 220500 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1000 PM MST WED NOV 21 2007 ...AREAS OF FROST TONIGHT ACROSS UTAHS DIXIE... UTZ019-221300- /O.CON.KSLC.FR.Y.0002.071122T1000Z-071122T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 1000 PM MST WED NOV 21 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MST THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MST THURSDAY. THE COLD AIRMASS WHICH HAS SETTLED ACROSS THE REGION...WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS UTAHS DIXIE LATE TONIGHT. THIS WILL RESULT IN AREAS OF FROST ACROSS THE AREA...INCLUDING ST GEORGE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 221119 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 419 AM MST THU NOV 22 2007 UTZ019-221515- /O.CON.KSLC.FR.Y.0002.000000T0000Z-071122T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 419 AM MST THU NOV 22 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A FROST ADVISORY FOR UTAHS DIXIE REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. TEMPERATURES HAVE DROPPED INTO THE UPPER 20S AND LOWER 30S ACROSS DIXIE THIS MORNING. TEMPERATURES WILL GRADUALLY RISE ABOVE FREEZING BY MID MORNING. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this frost advisory went out at Nov 21, 9:50 AM MST, 5 hours 18 minutes earlier.
Area forecast discussion, Nov 21, 9:50 AM MST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 950 AM MST WED NOV 21 2007 .SYNOPSIS...A COLD AND STABLE AIRMASS WILL SETTLE OVER MOST OF THE REGION FOR THE HOLIDAY WEEK. AN UPPER LOW WILL MOVE ACROSS FAR SOUTHERN UTAH ON FRIDAY. && .DISCUSSION...MORNING SATELLITE IMAGERY AND OBJECTIVE ANALYSIS SHOW MEAN LONGWAVE TROUGH POSITION IN PLACE ACROSS THE CENTRAL CONUS. SHORTWAVE TROUGH WHICH BROUGHT SNOW SHOWERS TO NORTHERN UT ON TUESDAY CONTINUES TO PULL AWAY INTO THE CENTRAL PLAINS...WHILE SECONDARY SHORTWAVE IS DROPPING THROUGH MT THIS MORNING. SURFACE FRONT HAS DROPPED SOUTH INTO AZ/SOUTHERN CA THIS MORNING...WITH 700MB BAROCLINIC ZONE HANGING BACK ACROSS SOUTHERN UT INTO EASTERN NV. ASSOCIATED COLD AIR ADVECTION ACROSS SOUTHERN UT CONTINUES TO RESULT IN WINDY CONDITIONS THROUGH GAPS AND CANYONS OF SOUTHWEST UT ALONG I-15 CORRIDOR. THESE WINDS SHOULD GRADUALLY DIMINISH THROUGH THE REMAINDER OF THE MORNING AND EARLY AFTERNOON. OTHERWISE OCCASIONAL MID AND HIGH CLOUDS WILL CONTINUE TO DRIFT ACROSS THE FORECAST AREA THROUGHOUT THE DAY. SHORTWAVE TROUGH CURRENTLY ALONG SOUTHERN AK COAST FORECAST TO CREST MEAN RIDGE POSITION TODAY AND DROP SOUTH INTO THE GREAT BASIN LATE THURSDAY INTO FRIDAY. THIS FEATURE FORECAST BY MODELS TO DROP WELL WEST OF THE FORECAST AREA THANKSGIVING DAY BEFORE CLOSING OFF ACROSS THE LOWER CO RIVER VALLEY FRIDAY. THIS FEATURE EXPECTED TO ENTRAIN SUBTROPICAL MOISTURE AS IT CLOSES OFF...AND MAY RESULT IN SCATTERED SHOWERS ACROSS SOUTHEASTERN...AND PERHAPS SOUTH CENTRAL UT. WILL UPDATE TO REMOVE MORNING WORDING ONCE WINDS DIMINISH ACROSS SOUTHERN UT LATER THIS MORNING. OTHERWISE GOING FORECAST APPEARS IN REASONABLY GOOD SHAPE. && .AVIATION...VFR CONDITIONS EXPECTED THROUGHOUT THE DAY AT KSLC. SOUTHERLY DRAINAGE WINDS EXPECTED TO BECOME NORTHWEST AROUND 18Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Nov 21, 4:22 AM MST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 422 AM MST WED NOV 21 2007 UTZ013-016-019>021-518-221200- SAN RAFAEL SWELL-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS- 422 AM MST WED NOV 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN UTAH. .DAY ONE...TODAY AND TONIGHT LOCALLY BREEZY IN THE GAPS AND CANYONS OF SOUTHWEST UTAH THIS MORNING. TEMPERATURES TONIGHT ARE EXPECTED TO DROP NEAR FREEZING IN DIXIE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD AIR MASS WILL BRING FREEZING TEMPERATURES TO MUCH OF DIXIE THROUGH SATURDAY MORNING. COOL TEMPERATURES WILL PERSIST THROUGH THE WEEK WITH WARMING OVER THE WEEKEND. A CHANCE OF RAIN AND SNOW FOR SOUTHEAST UTAH ON FRIDAY. LOCALLY WINDY IN THE GAPS AND CANYONS OF SOUTHWEST UTAH...ESPECIALLY FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. UTZ001>012-014-015-517-WYZ021-221200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-CENTRAL MOUNTAINS-SOUTHWEST WYOMING- 422 AM MST WED NOV 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN UTAH AS WELL AS SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOCALLY WINDY CONDITIONS IN THE CANYONS ALONG THE WASATCH FRONT DURING THURSDAY NIGHT. DRY AND COLD WEATHER THROUGH SATURDAY. WARMING WILL OCCUR OVER THE WEEKEND AND MONDAY...ESPECIALLY IN THE MOUNTAINS. A COLD FRONT COULD BRING RAIN AND SNOW BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.